Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 319, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 29, 2012, 9:44 PM CDT for Hughes County, Pottawatomie County, Seminole County, Oklahoma. It was in force for 61 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 29, 2012, 9:44 PM CDT (02:44 UTC)
- Expired
- May 29, 2012, 10:45 PM CDT
- In force
- 61 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Hughes County, OK, Pottawatomie County, OK, Seminole County, OK
The radar
The Norman radar (KTLX), 77 km from the middle of the area, began a volume at 02:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 29, 10:00 PM CDT | TSTM WND DMG | Holdenville, OK | A LARGE METAL ROOF WAS BLOWN OFF A BUILDING IN DOWNTOWN. TREE DAMAGE WAS ALSO REPORTED. |
| May 29, 10:02 PM CDT | TSTM WND GST 60 | Holdenville, OK | |
| May 29, 10:38 PM CDT | TSTM WND GST 60 | Wetumka, OK | POWER LINES AND POLES WERE BLOWN DOWN. THE ENTIRE TOWN WAS WITHOUT POWER. ONE TREE WAS BLOWN DOWN ONTO A RESIDENCE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 29, 3:55 PM CDT | Severe Thunderstorm Watch | SPC | 12 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 2.7 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2199 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 1607 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- 192 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 6.2
The text
As transmitted, in the capitals the NWS used until 2016.
944
WUUS54 KOUN 300244
SVROUN
OKC063-125-133-300345-
/O.NEW.KOUN.SV.W.0319.120530T0244Z-120530T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
944 PM CDT TUE MAY 29 2012
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HUGHES COUNTY IN SOUTHEAST OKLAHOMA...
EXTREME NORTHEASTERN POTTAWATOMIE COUNTY IN CENTRAL OKLAHOMA...
SEMINOLE COUNTY IN EAST CENTRAL OKLAHOMA...
* UNTIL 1045 PM CDT
* AT 941 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
10 MILES NORTHWEST OF CROMWELL...MOVING SOUTHEAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
HOLDENVILLE...WEWOKA...WETUMKA...DUSTIN...CALVIN...CROMWELL...
LAMAR...ATWOOD...YEAGER...HORNTOWN...LITTLE...LIMA...
SPAULDING AND CENTERVIEW.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 197 AND 213.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3512 9601 3482 9638 3492 9640 3490 9643
3542 9676 3547 9667 3545 9663 3539 9661
3541 9659 3540 9654 3546 9655 3543 9651
3543 9643 3529 9643 3529 9598
TIME...MOT...LOC 0241Z 316DEG 25KT 3536 9655
$$
MAXWELLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 6:28 PM CDT, 3 hours 16 minutes earlier.
Area forecast discussion, May 29, 6:28 PM CDT, 3 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 628 PM CDT TUE MAY 29 2012 .AVIATION... SEVERE STORMS DEVELOPMENT HAS OCCURRED OVER THE PAST 1 TO 2 HOURS ACROSS NORTHWEST AND SOUTHWEST OKLAHOMA. SHORT TERM MODEL GUIDANCE EXPANDS THE COVERAGE OF STORMS ACROSS NORTHERN AND CENTRAL OKLAHOMA FROM 1-6Z WHILE LIMITING COVERAGE AND DURATION WITH CONVECTION SOUTH. WILL MENTION PREVAILING TSRA AT OKC AND OUN FOR A FEW HOURS THIS EVENING. MOST OF THE CONVECTION IS EXPECTED TO MOVE INTO EASTERN AND SOUTHERN OKLAHOMA DURING THE OVERNIGHT (AFTER 7Z). MORE STORMS ARE EXPECTED TO DEVELOP WEDNESDAY AFTERNOON MAINLY ACROSS NORTHERN OKLAHOMA BETWEEN 21-00Z. && .PREV DISCUSSION... /ISSUED 311 PM CDT TUE MAY 29 2012/ DISCUSSION... SFC LOW IS POSITIONED OVER NE TX PANHANDLE WITH WARM FRONT EXTENDING ACROSS THE OK/KS BORDER AND A DRYLINE EXTENDING SOUTH ACROSS WESTERN OK. THESE BOUNDARIES AND TRIPLE POINT COULD BE FOCUS FOR CONVECTION LATER THIS AFTERNOON AND THIS EVENING WITH THE BEST CHANCES ALONG THE FRONT AND NEAR THE TRIPLE POINT. THIS ACTIVITY IS EXPECTED TO THEN CONGEAL INTO ONE OR MORE STORM COMPLEXES THAT MOVE ACROSS THE FA TONIGHT WITH THE BEST CHANCE ACROSS NORTH CENTRAL/CENTRAL OK. SOME OF THE STORMS WILL BECOME SEVERE PRODUCING LARGE HAIL AND DAMAGING WIND GUSTS. ANOTHER ROUND OF SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS IS EXPECTED TO OCCUR WEDNESDAY AFTN/NIGHT. A SHORTWAVE WILL MOVE ACROSS THE REGION WEDNESDAY/THURSDAY PROVIDING SOME UPPER SUPPORT THAT IS LACKING FOR TODAY. A COLD FRONT WILL ALSO MOVE ACROSS THE REGION LATE WEDNESDAY INTO THURSDAY. SOME OF THE STORMS WILL LIKELY BECOME SEVERE. LOCALLY HEAVY RAIN COULD ALSO BECOME AN ISSUE IN SOME AREAS. COOLER AIR IS EXPECTED TO MOVE INTO THE REGION BEHIND THE FRONT LEADING TO BELOW NORMAL TEMPERATURES FOR ABOUT THE LATTER HALF OF THE WEEK. TEMPERATURES WILL WARM TO AOA NORMAL OVER THE WEEKEND INTO EARLY NEXT WEEK. RIGHT NOW THE FORECAST IS DRY AFTER THURSDAY BUT WITH RETURNING MOISTURE AND NW FLOW FOR AT LEAST THE LAST HALF OF THE WORK WEEK SOME ADDITIONAL STORMS CAN NOT BE RULED OUT. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 70 88 64 77 / 50 30 70 20 HOBART OK 69 90 63 80 / 40 30 50 10 WICHITA FALLS TX 72 93 65 85 / 30 20 40 20 GAGE OK 65 82 61 75 / 30 40 50 10 PONCA CITY OK 65 82 60 73 / 60 50 80 20 DURANT OK 72 88 70 83 / 40 30 70 40 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. &&
Hazardous weather outlook, May 29, 12:06 PM CDT, 9 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1206 PM CDT TUE MAY 29 2012
OKZ004>048-050>052-TXZ083>090-301000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1206 PM CDT TUE MAY 29 2012
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS
AFTERNOON AND EVENING ACROSS OKLAHOMA AND WESTERN NORTH TEXAS.
LOCATION...
THE SLIGHT RISK AREA COVERS ALL COUNTIES IN OKLAHOMA AND WESTERN
NORTH TEXAS COVERED BY NWS NORMAN.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM 4 PM
THROUGH MIDNIGHT CDT.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS LATE THIS
AFTERNOON AND EVENING.
IMPACTS...
HAIL LARGER THAN TWO INCHES IN DIAMETER WILL BE THE MAIN
HAZARD...CAUSING DAMAGE TO ROOFS...CROPS AND CARS.
DAMAGING WIND GUSTS OVER 65 MPH WILL ALSO BE POSSIBLE...CAUSING
DAMAGE TO STRUCTURES...TREES AND UTILITY LINES.
DISCUSSION...
SURFACE LOW PRESSURE WILL DEEPEN THIS AFTERNOON OVER THE
NORTHEASTERN TEXAS PANHANDLE. AS THIS OCCURS...A WARM FRONT WILL
MOVE NORTH AND REACH THE KANSAS OKLAHOMA BORDER REGION BY 6 PM CDT.
A DRYLINE WILL BE SITUATED ACROSS WESTERN OKLAHOMA AND WESTERN
NORTH TEXAS...SHARPENING THROUGH THE AFTERNOON. AMPLE MOISTURE
AND RISING TEMPERATURES WILL LEAD TO A HIGHLY UNSTABLE WARM SECTOR
OVER OKLAHOMA AND NORTH TEXAS THIS AFTERNOON AND EVENING.
STRONG SURFACE HEATING WILL WEAKEN INHIBITION...ALLOWING FOR
ISOLATED TO SCATTERED THUNDERSTORM DEVELOPMENT BETWEEN
4 AND 7 PM CDT. THIS WILL LIKELY OCCUR FIRST NEAR THE OKLAHOMA
KANSAS LINE OR ALONG THE DRYLINE IN WESTERN OKLAHOMA. STORMS WILL
MOVE EAST AND SOUTHEAST LATE THIS AFTERNOON AND EVENING.
INITIAL STORMS WILL POSE A THREAT OF VERY LARGE HAIL AND DAMAGING
WINDS. STORMS MAY GROW INTO A COMPLEX AFTER 7 PM CDT...POSING
MAINLY A DAMAGING WIND THREAT MAINLY NORTHEAST OF A WOODWARD TO
DURANT LINE. ALTHOUGH A FEW SEVERE STORMS CANNOT BE RULED OUT
AFTER MIDNIGHT...MUCH OF THE SEVERE POTENTIAL WILL DIMINISH.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT WEDNESDAY MAY 30.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...90 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...90 PERCENT.
OTHER HAZARDOUS WEATHER...
LOCALLY HEAVY RAIN MAY OCCUR WITH THUNDERSTORMS LATE
THIS AFTERNOON AND TONIGHT.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
THUNDERSTORM OUTLOOK...
WIDESPREAD AND POSSIBLY SIGNIFICANT SEVERE WEATHER IS ANTICIPATED
ON WEDNESDAY AS LARGE INSTABILITY AND A LOW PRESSURE DISTURBANCE
CONTRIBUTE TO SCATTERED TO NUMEROUS THUNDERSTORMS DURING THE
LATE AFTERNOON AND EVENING HOURS. LARGE HAIL AND DAMAGING WINDS
WILL BE THE MAIN HAZARDS...THOUGH A TORNADO OR TWO MAY ALSO OCCUR.
STORMS MAY LINGER INTO THURSDAY WITH A CONTINUED THREAT OF
DAMAGING WINDS DURING THE MORNING HOURS.
BY THURSDAY AFTERNOON...STORM CHANCES DECREASE WITH A RELATIVELY
DRY PATTERN SETTING UP THROUGH THE WEEKEND.
OTHER HAZARDOUS WEATHER...
LOCALLY HEAVY RAIN MAY OCCUR WITH THUNDERSTORMS WEDNESDAY INTO
THURSDAY MORNING.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY
5 AM CDT WEDNESDAY.
AUSTIN/MBS/MAXWELLIn the hours before
Local storm report, May 29, 8:59 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
859 PM CDT TUE MAY 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0859 PM HAIL LAKE KICKAPOO 33.65N 98.78W
05/29/2012 E1.75 INCH ARCHER TX AMATEUR RADIO
&&
NWS NORMANLocal storm report, May 29, 9:15 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
915 PM CDT TUE MAY 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM HAIL LAKE KICKAPOO 33.65N 98.78W
05/29/2012 E2.75 INCH ARCHER TX AMATEUR RADIO
&&
NWS NORMANLocal storm report, May 29, 9:18 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
918 PM CDT TUE MAY 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM TSTM WND GST 5 WNW EL RENO 35.56N 98.04W
05/29/2012 M58 MPH CANADIAN OK MESONET
0905 PM TSTM WND GST 4 WSW GUTHRIE 35.86N 97.49W
05/29/2012 M70 MPH LOGAN OK MESONET
&&
NWS NORMANSpecial weather statement, May 29, 9:30 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
930 PM CDT TUE MAY 29 2012
OKZ019-025-026-030>032-300330-
LOGAN OK-LINCOLN OK-OKLAHOMA OK-SEMINOLE OK-POTTAWATOMIE OK-
HUGHES OK-
930 PM CDT TUE MAY 29 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LOGAN...LINCOLN...
OKLAHOMA...SEMINOLE...POTTAWATOMIE AND HUGHES COUNTIES UNTIL 1030
PM CDT...
AT 927 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM BOLEY TO MEEKER TO ARCADIA...MOVING SOUTHEAST AT 15 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
SHAWNEE...SEMINOLE...TECUMSEH...HARRAH...WEWOKA...MCLOUD...
CHANDLER...JONES...PRAGUE...WETUMKA...MAUD...MEEKER...WELLSTON...
EARLSBORO...LUTHER...BOWLEGS...ARCADIA...CROMWELL...WARWICK AND
JOHNSON.
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
LAT...LON 3513 9601 3510 9683 3577 9750 3585 9709
3554 9662 3539 9661 3541 9659 3540 9654
3546 9655 3543 9651 3545 9647 3542 9643
3529 9643 3529 9621 3515 9599
TIME...MOT...LOC 0227Z 313DEG 14KT 3543 9652 3547 9684 3572 9728
MAXWELLLocal storm report, May 29, 9:32 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
932 PM CDT TUE MAY 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0929 PM HAIL 2 E UNION CITY 35.39N 97.90W
05/29/2012 E1.75 INCH CANADIAN OK TRAINED SPOTTER
0929 PM HAIL 4 S CALUMET 35.54N 98.12W
05/29/2012 E1.25 INCH CANADIAN OK TRAINED SPOTTER
&&
NWS NORMANLocal storm report, May 29, 9:37 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
937 PM CDT TUE MAY 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0936 PM HAIL 2 WNW TUTTLE 35.30N 97.85W
05/29/2012 E1.25 INCH GRADY OK TRAINED SPOTTER
&&
NWS NORMANThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 7:00 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 60 min |
| May 29, 7:05 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major, Woods | 25 min |
| May 29, 7:14 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 40 min |
| May 29, 7:20 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Noble, Payne | 40 min |
| May 29, 7:27 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Canadian, Garfield, Kingfisher, Logan, Major and 1 more | 63 min |
| May 29, 7:27 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 63 min |
| May 29, 7:31 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Kay, Noble, Woods | 25 min |
| May 29, 8:05 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Kingfisher, Lincoln, Logan, McClain and 1 more | 55 min |
| May 29, 8:26 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Canadian, Garfield, Kingfisher, Logan, Major and 1 more | 64 min |
| May 29, 8:27 PM CDT | Tornado Warning | OUN | Canadian, Oklahoma | 33 min |
| May 29, 8:50 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Canadian, Cleveland, Grady, Kingfisher, Lincoln and 4 more | 40 min |
| May 29, 9:27 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Cleveland, Grady, Kingfisher and 2 more | 63 min |
| May 29, 9:30 PM CDT | Special Weather Statement | OUN | Lincoln, Seminole | 60 min |
| May 29, 10:12 PM CDT | Areal Flood Advisory | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 3 hr |
| May 29, 10:16 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, Grady, McClain, Oklahoma | 59 min |
| May 29, 10:29 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Cleveland, Grady, Kingfisher | 61 min |
| May 29, 10:42 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes | 33 min |
| May 29, 10:56 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain, Murray, Pontotoc, Pottawatomie and 1 more | 47 min |
| May 29, 10:58 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Garvin, Grady, Stephens | 47 min |
| May 29, 11:29 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Grady | 31 min |
| May 29, 11:32 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Johnston, Murray, Pontotoc | 58 min |
| May 29, 11:46 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Comanche, Garvin, Grady, Jefferson, Murray and 1 more | 44 min |
| May 30, 12:07 AM CDT | Special Weather Statement | OUN | Bryan, Johnston, Love, Marshall | 23 min |
| May 30, 12:21 AM CDT | Special Weather Statement | OUN | Lincoln, Pottawatomie, Seminole | 39 min |
| May 30, 12:28 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Comanche, Cotton, Grady, Jefferson, Love and 1 more | 62 min |
| May 30, 12:41 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Marshall | 64 min |
| May 30, 1:07 AM CDT | Special Weather Statement | OUN | Coal, Hughes, Seminole | 68 min |
| May 30, 1:14 AM CDT | Special Weather Statement | OUN | Marshall | 31 min |
| May 30, 1:26 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Love, Marshall | 64 min |
| May 30, 1:31 AM CDT | Special Weather Statement | OUN | Stephens | 29 min |
| May 30, 1:35 AM CDT | Severe Thunderstorm Warning | OUN | Jefferson, Stephens | 40 min |
| May 30, 2:23 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Love, Stephens | 67 min |
| May 30, 5:04 AM CDT | Special Weather Statement | OUN | Oklahoma | 11 min |
| May 30, 5:13 AM CDT | Areal Flood Advisory | OUN | Oklahoma | 2 hr |
| May 30, 5:33 AM CDT | Severe Thunderstorm Warning | OUN | Oklahoma | 57 min |
| May 30, 5:37 AM CDT | Special Weather Statement | OUN | Johnston | 53 min |
| May 30, 5:46 AM CDT | Flash Flood Warning | OUN | Oklahoma | 3 hr |
| May 30, 6:16 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Oklahoma | 44 min |
| May 30, 6:48 AM CDT | Areal Flood Advisory | OUN | Canadian, Oklahoma | 3 hr |
| May 30, 7:01 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Oklahoma | 59 min |
| May 30, 7:01 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Love, Marshall | 59 min |
| May 30, 7:45 AM CDT | Special Weather Statement | OUN | McClain, Murray | 45 min |
| May 30, 5:35 PM CDT | Special Weather Statement | OUN | Washita | 25 min |
| May 30, 6:06 PM CDT | Special Weather Statement | OUN | Caddo, Washita | 24 min |
| May 30, 6:26 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Custer, Grady, Washita | 64 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.